# SDR SWIA201438465

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 29,792 hours, 24,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT NR 8 INOPERATIVE.  REPLACED THE LAMP IN THE  EXTERIOR EMERGENCY LIGHT IAW AMM.
